Jump to content

OTC drugs to combat upset stomach and chemo


nancy_east

Recommended Posts

Hello all,

I enjoyed participating in the chat room for a few minutes the other night with some of you! I find inspiration and advice daily on this forum for my mother and I continue to pray for all of you battling lung cancer.

I have a question for anyone who has undergone chemo and has had an upset stomach afterwards. My mom is having a very difficult time eating--she doesn't necessarily have nausea but she says she feels like her stomach has a knot in it all the time and it's very difficult to want to eat, much less eat anything solid. No appetite ever but she is managing to force down smoothies and shakes recently while barely maintaining her weight.

Does anyone take anything like Prilosec or Zantac to combat this kind of thing? Her nurse told her to tray Prilosec but just wanted to see if anyone else had any magic they have discovered.

Again, thank you so much and I hope to hear from someone :)

Nancy

Link to comment
Share on other sites

My dad took Prilosec as well. OTC can be really helpful but I'd ask the treating doctor first to be safe before trying OTC drugs.

Good luck and I hope she gets some relief soon.

Keep posting and keep us posted!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.